# SDR 2016FA0000029

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: General aviation
- Aircraft: N386AP
- Make and model: Diamon DA 40
- Aircraft serial: 40N225
- Aircraft time: 912 hours
- Engine: Austro E4
- Engine time: 912 hours
- Propeller: Mtprop MTV6R
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Hose
- Part number: D44812200102
- Condition: Ruptured
- Location: Turbocharger
- Part time: 912 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THE PILOT SAID HE HAD PARTIAL POWER LOSS DURING TAKEOFF/CLIMB.  TECH VISUALLY INSPECTED ENGINE AND FOUND THE FLEX HOSE FROM THE TURBO TO THE INTERCOOLER HAD BEEN RUPTURED.  REPLACED THE HOSE.
